RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2016, Volume 295, Pages 206–217 (Mi tm3759)  

On the stability of periodic trajectories of a planar Birkhoff billiard

A. P. Markeev

Ishlinsky Institute for Problems in Mechanics, Russian Academy of Sciences, pr. Vernadskogo 101-1, Moscow, 119526 Russia

Abstract: The inertial motion of a material point is analyzed in a plane domain bounded by two curves that are coaxial segments of an ellipse. The collisions of the point with the boundary curves are assumed to be absolutely elastic. There exists a periodic motion of the point that is described by a two-link trajectory lying on a straight line segment passed twice within the period. This segment is orthogonal to both boundary curves at its endpoints. The nonlinear problem of stability of this trajectory is analyzed. The stability and instability conditions are obtained for almost all values of two dimensionless parameters of the problem.

Funding Agency Grant Number
Russian Science Foundation 14-21-00068
This work is supported by the Russian Science Foundation under grant 14-21-00068 and performed at the Moscow Aviation Institute (National Research University).


DOI: https://doi.org/10.1134/S0371968516040129

Full text: PDF file (205 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2016, 295, 190–201

Bibliographic databases:

UDC: 531.36+531.538
Received: June 14, 2016

Citation: A. P. Markeev, “On the stability of periodic trajectories of a planar Birkhoff billiard”, Modern problems of mechanics, Collected papers, Tr. Mat. Inst. Steklova, 295, MAIK Nauka/Interperiodica, Moscow, 2016, 206–217; Proc. Steklov Inst. Math., 295 (2016), 190–201

Citation in format AMSBIB
\Bibitem{Mar16}
\by A.~P.~Markeev
\paper On the stability of periodic trajectories of a~planar Birkhoff billiard
\inbook Modern problems of mechanics
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2016
\vol 295
\pages 206--217
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3759}
\crossref{https://doi.org/10.1134/S0371968516040129}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3628522}
\elib{http://elibrary.ru/item.asp?id=27643612}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2016
\vol 295
\pages 190--201
\crossref{https://doi.org/10.1134/S0081543816080125}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000395572400012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85010792520}


Linking options:
  • http://mi.mathnet.ru/eng/tm3759
  • https://doi.org/10.1134/S0371968516040129
  • http://mi.mathnet.ru/eng/tm/v295/p206

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:116
    References:14
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019